# SDR SWIA202505060002

- Difficulty date: May 2, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N975SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7951
- Aircraft time: 46,374 hours, 40,207 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

CABIN ALT HIGH AT ABOUT 12000 (FLIGHT 5105 - FILED OPEN)  THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 30073312.  "REFER TO CP 30085873 FOR REMOVAL AND REPLACEMENT OF THE CABIN PRESSURE SELECTOR PANEL ASSEMBLY.
